# SDR UPS01837110

- Difficulty date: October 5, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 RIGHT HORIZONTAL STAB LOWER RIB IS CRACKED AT XFS 135.  REPAIRED RIB IAW SRM 55-2-0 FIG 2.
